# SDR ASAA2019110731340

- Difficulty date: November 7, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,548 hours, 13,676 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Fault Message
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C #78273000 FOUND NO. #1 ENGINE ECONOMIC FAULT (75-30411) THE HPTACC POSITION SIGNALS DISAGREE. GROUNDED - YES. ON DEFERRAL.
